# SDR UALA2012120607065

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 61,220 hours, 23,235 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 275
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT FIXED WINDOW DELAMINATING ALL SIDE.  DELAMINATION IS ABOUT 3.5 IN.  REPLACED WINDOW ASSY REF AMM 56-11-12. TEST OK.
